# SDR FDEA201101070281

- Difficulty date: January 7, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 52,367 hours, 11,539 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 8550
- Part serial: 4820
- Condition: Inoperative
- Location: Zone 100
- Part time: 11,543 hours, 2,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AT FL320 CARGO FIRE LOWER AFT DISPAYED WITH MASTER WARNING, LEVEL 3 ALERT AND AURAL TONE.  DISCHARGED BOTH BOTTLES DURING REMAINDER OF FLIGHT.  ON ARRIVAL CHECKED AFT AND CTR CARGO COMPARTMENTS, NO SIGN OF FIRE OR SMOKE.  MANUAL  CARGO FIRE TEST CARRIED OUT, NO FAULTS OBSERVED.  BOTH  FIRE BOTTLES WERE DISCHARGED AND AGENT LOW LIGHTS ILLUMINATED.  5 SMOKE DETECTOR UNITS DISCONNECTED.  ACFT OK FOR SERVICE.  COMPLIED WITH EA 1-2612-146196, PART 2,  REPLACED ALL 5 SMOKE DETECTORS IN CTR/AFT CARGO COMPAREMENT IAW MM26-14-01-4 AND OPS TESTED IAW MM26-14-01-5,  FOUND OPS OK, NO FAULTS NOTED.
